Radio broadcast on vaginal dryness


Okay, another thing your doctor won’t tell you is that after you lose estrogen either because of tamoxifen or aromasin (or any of those drugs that shut down your estrogen) or because your breast cancer has happened after menopause, you will most likely experience vaginal dryness.  This is no joke.  No one talks about it!  So I am shouting as loud as I can about it…

I feel so strongly about this that I started my business because of it.  This radio broadcast has really good information and so I share it with you and hope that it provides you with some good hope.

Advertisements
Leave a comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: